# SDR AALA980693

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH  LIGHTING AT PASSENGER SEAT 40HJ INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT CONNECTOR AT PASSENGER SEAT 40HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
